# SDR 2007UALA00418

- Difficulty date: February 9, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 54,383 hours, 30,154 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Condition: Damaged
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR BODY TORQUE TUBE LOWER HINGE UPPER STOP PLATE HAS A GAP. REPLACED UPPER AND LOWER TORQUE TUBE BEARINGS.
